# SDR USAABB01009

- Difficulty date: February 11, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV9
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND FLOOR LEVEL EMERGENCY LIGHT INOPERATIVE AT ROW 33.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
